Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 196, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 18, 2015, 6:59 PM MDT for 4 counties in Nebraska. It was in force for 46 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 6:59 PM MDT (00:59 UTC)
- Expired
- Jul 18, 2015, 7:45 PM MDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Arthur County, NE, Deuel County, NE, Garden County, NE, Keith County, NE
The radar
The North Platte radar (KLNX), 148 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 7:10 PM MDT | TSTM WND DMG | 9 S Lewellen, NE | ESTIMATED TIME OF 710 PM MDT. STRONG WIND WITH HAIL STRIPPED CORN, DAMAGED ROOF AND INJURED LIVESTOCK. |
| Jul 18, 7:12 PM MDT | TSTM WND GST 60 | 6 N Brule, NE | REPORTED ZERO VISIBILITY FROM BLOWING DUST. |
| Jul 18, 7:15 PM MDT | TSTM WND DMG | 6 Sw Lewellen, NE | DELAYED REPORT. POWERLINE POLES WERE REPORTED DOWN AT 715 PM MDT. |
| Jul 18, 7:15 PM MDT | TSTM WND DMG | 8 Sw Lewellen, NE | HAIL AND STRONG WINDS KNOCKED OUT WINDOWS AT RESIDENCE. |
| Jul 18, 7:15 PM MDT | TSTM WND GST 65 | 10 N Brule, NE | |
| Jul 18, 7:15 PM MDT | HAIL 1 | 7 S Lewellen, NE | |
| Jul 18, 7:15 PM MDT | HAIL 1.75 | 11 Nne Big Springs, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 6:41 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 663 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1880 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
458
WUUS53 KLBF 190059
SVRLBF
NEC005-049-069-101-190145-
/O.NEW.KLBF.SV.W.0196.150719T0059Z-150719T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM MDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
EASTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
WESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 745 PM MDT
* AT 657 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF LEWELLEN TO 6 MILES NORTH OF
JULESBURG...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
BIG SPRINGS...LEWELLEN...BRULE...LEMOYNE...ASH HOLLOW STATE
HISTORICAL PARK...WINDLASS HILL...GOLDENEYE STATE WILDLIFE
MANAGEMENT AREA...CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...
RUTHON...EAGLE GULCH CAMPGROUND...MEGEATH...OTTER CREEK
CAMPGROUND...BELMAR AND LAKE VIEW CAMPGROUND.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 100 AND 123.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 101 AND 110.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKE MCCONAUGHY...GET AWAY FROM THE WATER AND MOVE TO
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 4146 10229 4139 10167 4100 10181 4100 10198
4108 10239
TIME...MOT...LOC 0058Z 284DEG 36KT 4142 10217 4107 10224
HAIL...1.00IN
WIND...70MPH
$$
JACOBS2 follow-up statements
974
WWUS53 KLBF 190112
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 PM MDT SAT JUL 18 2015
NEC005-190121-
/O.CAN.KLBF.SV.W.0196.000000T0000Z-150719T0145Z/
ARTHUR NE-
712 PM MDT SAT JUL 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ARTHUR COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4143 10226 4136 10170 4101 10183 4109 10203
4115 10233
TIME...MOT...LOC 0111Z 284DEG 36KT 4136 10201 4123 10199
4112 10211
$$
NEC049-069-101-190145-
/O.CON.KLBF.SV.W.0196.000000T0000Z-150719T0145Z/
DEUEL NE-GARDEN NE-KEITH NE-
712 PM MDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
KEITH...SOUTHEASTERN GARDEN AND NORTHEASTERN DEUEL COUNTIES UNTIL 745
PM MDT...
AT 710 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF LEWELLEN TO 10 MILES SOUTHEAST OF
LEWELLEN TO BIG SPRINGS...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LEMOYNE...BRULE...EAGLE GULCH CAMPGROUND...OTTER CREEK CAMPGROUND...
BELMAR...MEGEATH AND LAKE VIEW CAMPGROUND.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 112 AND 122.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 103 AND 107.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
IF ON OR NEAR LAKE MCCONAUGHY...GET AWAY FROM THE WATER AND MOVE TO
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 4143 10226 4136 10170 4101 10183 4109 10203
4115 10233
TIME...MOT...LOC 0111Z 284DEG 36KT 4136 10201 4123 10199
4112 10211
HAIL...1.00IN
WIND...70MPH
$$
JACOBS711
WWUS53 KLBF 190123
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
723 PM MDT SAT JUL 18 2015
NEC049-069-101-190145-
/O.CON.KLBF.SV.W.0196.000000T0000Z-150719T0145Z/
DEUEL NE-GARDEN NE-KEITH NE-
723 PM MDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
KEITH...SOUTHEASTERN GARDEN AND NORTHEASTERN DEUEL COUNTIES UNTIL 745
PM MDT...
AT 721 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF LEMOYNE TO 6 MILES SOUTHWEST OF
LEMOYNE TO BRULE...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BRULE AND LEMOYNE.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 113 AND 122.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 102 AND 107.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
IF ON OR NEAR LAKE MCCONAUGHY...GET AWAY FROM THE WATER AND MOVE TO
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 4115 10222 4141 10211 4136 10170 4101 10183
4109 10203
TIME...MOT...LOC 0122Z 284DEG 36KT 4133 10187 4120 10185
4109 10197
HAIL...1.00IN
WIND...70MPH
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 5:25 PM MDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jul 18, 5:25 PM MDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 625 PM CDT SAT JUL 18 2015 .SYNOPSIS... ISSUED AT 340 PM CDT SAT JUL 18 2015 BROAD UPPER LEVEL RIDGE REMAINS ANCHORED ACROSS THE SOUTHERN PLAINS AND SOUTHEASTERN CONUS. A TROUGH IS PUSHING ACROSS SOUTH CENTRAL CANADA...WITH A SUBTLE TROUGH OVER THE PACIFIC NORTHWEST. TROPICAL STORM DOLORES IN THE EASTERN PACIFIC WITH SOME MOISTURE FROM THE SYSTEM COMBINING WITH A GOOD MOISTURE SURGE UP THE 4 CORNERS AND INTO THE CENTRAL ROCKIES. MEANWHILE AT THE SFC A STALLED BOUNDARY MEANDERING ACROSS MUCH OF KS AND BACK NORTHWEST ALONG THE FRONT RANGE. BENEATH PARTLY TO MOSTLY SUNNY SKIES TEMPS GENERALLY INTO THE 80S THIS AFTERNOON. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 340 PM CDT SAT JUL 18 2015 MOISTURE CONTINUES TO ROTATE FROM THE SW WITH CLOUDS ON THE INCREASE FROM THE WEST. WATER VAPOR SHOWING A SHORT WAVE TRACKING ACROSS NORTHERN COLORADO AND FAR SOUTHEAST WYOMING. THIS WAVE HAS BEEN THE FOCUS FOR THUNDERSTORMS ACROSS THE CENTRAL ROCKIES. THIS WILL CONTINUE TO ROTATE AROUND THE RIDGE INTO SW NEB THIS EVENING AND OVERNIGHT. AND WILL BE MONITORED FOR THUNDERSTORM ACTIVITY. ZERO TO 6 KM SHEAR IS GOOD AT 35 TO 40 KTS AND MUCAPE VALUES VARY BETWEEN 1500 TO 2500 J/KG DEPENDING ON MODEL...WHICH IS STILL DECENT. THUNDERSTORMS WILL BE LATER THIS EVENING AND OVERNIGHT WHICH LESSENS THE SFC BASED STORMS AND MORE LIKELY TO SEE ELEVATED ACTIVITY. SLIGHT RISK OF SEVERE WITH LARGE HAIL THE BIGGEST CONCERN...HOWEVER SOME WIND OR AN ISOLD TORNADO COULD BE POSSIBLE EARLY ON. PWATS AT 1.50 INCHES OR BETTER AND STORM MOTION IS AROUND 10 KTS SO HEAVY RAINFALL WILL BE A CONCERN. YESTERDAY STORMS PRODUCED LOCAL AMOUNTS IN EXCESS OF 3 INCHES...HOWEVER GENERALLY EXPECT STORMS TONIGHT TO BE SW OF LAST NIGHT ACTIVITY. TOMORROW HIGHS RETURN TO THE 80S AS THE STALLED BOUNDARY REMAINS TO THE SOUTH. ALSO GOING TO SEE ANOTHER WAVE PUSH ACROSS THE ROCKIES WITH A CONTINUED TAP TO PACIFIC MOISTURE. WILL MONITOR FOR ANOTHER ROUND OF THUNDERSTORMS...POSSIBLY STRONG TO SEVERE. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 340 PM CDT SAT JUL 18 2015 IN THE MID TERM SOLUTIONS MODELS IN FAIRLY GOOD AGREEMENT WITH FLATTENED SOUTHERN PLAINS RIDGE AND CUTOFF LOW OFF THE CALIFORNIA COAST. WATER VAPOR IMAGERY CONTINUES TO SHOW MID AND HIGH MOISTURE STREAMING STREAMING FROM SYSTEM OFF BAJA AND ACROSS MEXICO STREAMING ACROSS THE DESERT SOUTHWEST INTO CENTRAL PLAINS. SURFACE HIGH WILL BE IN PLACE AGAIN ON SUNDAY WITH RETURN UPSLOPE FLOW OVER THE SOUTHWEST ZONES INTO THE NEBRASKA PANHANDLE. ENERGY CONTINUES TO BE EJECTED OUT OF THE TROUGH TO THE WEST. TIMING OF WAVES CONTINUES AS A VARIABILITY IN THE FORECAST. BOUNDARY TO THE SOUTH OVER KANSAS WILL BE KEY TO PRECIPITATION FORECAST. UPSLOPE CONDITIONS PERSIST OVER WESTERN NEBRASKA AND BUFR SOUNDINGS CONTINUE TO SHOW MID LEVEL CAP THROUGH THE EVENING WITH 1400 JOULES/ KILOGRAM AND WEAK SHEAR. PROGRESSIVE WAVE WITH PRECIPITATION CHANCES ENDING FROM WEST TO EAST OVER NIGHT. HIGHS IN THE 80S AND LOWS IN THE 60S. MONDAY RIDGE REBOUNDS BEHIND EXITING WAVE TEMPERATURES RISE INTO THE UPPER 80S WITH SOME 90S OVER SOUTHWEST NEBRASKA. HAVE CARRIED SOME SCHC POPS OVER SOUTHWEST NEBRASKA BASED ON STATIONARY BOUNDARY OVER NORTHERN KANSAS WITH LATE AFTERNOON HEATING. TUESDAY STRONGER SLOW MOVING AS A MID LEVEL WAVE MOVES OUT OF THE TROUGH AND THROUGH THE ROCKIES BRINGING HEIGHTENED CHANCES FOR PRECIPITATION TO WESTERN NEBRASKA THROUGH THE DAY TUESDAY AND WEDNESDAY INTERACTING WITH A STATIONARY BOUNDARY LYING ACROSS THE NEBRASKA SANDHILLS. HIGHS IN THE 80S TUESDAY AND WEDNESDAY LOWS IN THE 60S. HIGHS RISING INTO THE 90S THURSDAY THROUGH SATURDAY AND DRY AS RIDGE BUILDS BACK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 625 PM CDT SAT JUL 18 2015 MAIN FCST CHALLENGE IS TIMING OF TSRA AT THE KLBF TAF AND VCNTY INTO SWRN NEB. SHORT RANGE CAMS SUCH AS THE HRRR AND EVEN 18.00Z RUNS OF OTHERS FAVOR A CLUSTER OF STORMS DEVELOPING/INTENSIFYING IN THE VCNTY OF THE I80 CORRIDOR AND MOVING INTO THE KLBF AREA. MESOANALYSIS SUGGESTS SOME INCREASE IN DEEP MOIST CONVERGENCE IN THE AREA OF RETREATING DRY LINE IN THE SRN SANDHILLS AND INTO SWRN NEB. AS WOULD BE EXPECTED...BEST CAPE AND AND EFFECTIVE SHEAR RESIDES EAST OF THE RETREATING DRY LINE SO ONCE ONGOING TSRA MOVES OUT OF HIGHER TERRAIN CI SHOULD BEGIN SHORTLY AFTER 19.00Z MUCH LIKE THE HRRR SUGGESTS. HAVE TIMED THE STORMS BASED FOR THE KLBF TAF BASED ON THIS ASSUMPTION AND CONFIDENCE ABOVE AVE IN THIS SCENARIO. ONCE STORMS FORM/EVOLVE DAMAGING WINDS SHOULD BE A CONCERN AND HAVE TEMPO GROUP TO ACCOUNT FOR THAT. HEAVY RAIN ALSO POSSIBLE AS WELL AS HAIL. TSRA SHOULD LARGELY BE SOUTH OF KVTN SO HAVE JUST INCLUDED MID LEVEL CONVECTIVE DEBRIS TYPE CLOUDINESS THERE. SOME INDICATION IN SHORT RANGE MODEL SOUNDINGS THAT STRATUS WILL DEVELOP IN THE WAKE OF THE CONVECTION AROUND SUNRISE...AGAIN PRIMARILY IN SWRN NEB. CONFIDENCE IS LESS IN THAT SCENARIO THOUGH WOULD BE A TYPICAL EVOLUTION IN MOIST BL ENVIRONMENTS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...POWER AVIATION...JWS
Hazardous weather outlook, Jul 18, 2:55 PM MDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 355 PM CDT SAT JUL 18 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-192100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 355 PM CDT SAT JUL 18 2015 /255 PM MDT SAT JUL 18 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE INTO THE SOUTHEAST PANHANDLE AND SOUTHWEST NEBRASKA THIS EVENING AND OVERNIGHT. A FEW OF THE THUNDERSTORMS MAY BE SEVERE AND CONTAIN LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE AREA OF CONCERN WILL BE FOR AREAS SOUTHWEST OF A LINE FROM ELLSWORTH IN SHERIDAN COUNTY TO NORTH PLATTE IN LINCOLN COUNTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE IN THE FORECAST EACH DAY SUNDAY THROUGH WEDNESDAY. THE BEST ORGANIZED CHANCE FOR THUNDERSTORMS IS EXPECTED TO OCCUR TUESDAY INTO WEDNESDAY. DURING THIS TIME...THE THREAT OF WIDESPREAD SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM OSHKOSH THROUGH HAYES CENTER. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jul 18, 6:51 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 15 SSE LISCO 41.30N 102.51W
07/18/2015 E70 MPH GARDEN NE PUBLIC
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:19 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 41 min |
| Jul 18, 6:30 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 45 min |
| Jul 18, 7:28 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 47 min |
| Jul 18, 7:34 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 56 min |
| Jul 18, 7:37 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson | 22 min |
| Jul 18, 7:45 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 28 min |
| Jul 18, 8:35 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 40 min |
| Jul 18, 9:07 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 38 min |
| Jul 18, 9:16 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.